| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Records were reviewed.Product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that following an intraocular lens implantation (iol) procedure of the right eye, upon microscopic examination, the iol was chipped.The iol was removed and exchanged with an alternate iol.There was no patient harm reported.